# SDR SWAA2022070726487

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 71,045 hours, 42,262 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE MOVED FLAP LEVER FROM 5 TO 1 AND RECIEVED A SPLIT FLAP CONDITION ACMS SHOWS #4 SKEW SENSOR FAILED. / [01] R&R #4 FLAP SKEW SENSOR PER AMM 27-59-01 OPS CHECK GOOD AT THIS TIME AND NO FAULT NOTED.
